Startseite UB

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ali, Ahmed and Braun, Vladimir M. and Hiller, G. (1991) Asymptotic solutions of the evolution equation for the polarized nucleon structure function g2(x, Q2). Physics Letters B 266 (1-2), pp. 117-125.

This list was generated on Fri Jul 25 08:47:54 2014 CEST.
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact